# SDR CALA2025071806712

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N37518
- Make and model: Boeing 737-9
- Aircraft serial: 64495
- Aircraft time: 15,148 hours, 5,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R RIGHT GIRT BAR CLAMP LOOSE. DOESNT HOLD BAR ADJUSTED GIRT BAR CLIP, OPS NORMAL.
